# SDR SWIA200921146

- Difficulty date: March 1, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 13,607 hours, 8,678 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303319
- Part serial: 03297H7190
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 6062 - COCKPIT LEFT SIDE WINDOW CRACKED IN CRUISE.  REPLACED LEFT SIDE WINDOW PN 601R33033-23, SN OFF, 03297H7190.
